# SDR UPS605374

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, APU BATTERY CHARGER INOPERATIVE.  TRIPS CIRCUIT BREAKER AT P33 PNL.  DEFERRED PER MEL I.A.W. 24-31-2.
